# SDR SWIA200718629

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 33,675 hours, 28,101 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW CRACKED WHILE AIRCRAFT WAS SITTING AT THE GATE.  FLIGHT NR 3995, REPLACED LEFT SIDE WINDOW IAW MM 56-12-01.
